Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.11851/1714
Full metadata record
DC FieldValueLanguage
dc.contributor.authorKılıç, Emrah-
dc.contributor.authorProdinger, Helmut-
dc.date.accessioned2019-07-04T14:19:44Z-
dc.date.available2019-07-04T14:19:44Z-
dc.date.issued2014-
dc.identifier.citationKılıç, E., & Prodinger, H. (2014). Asymmetric generalizations of the Filbert matrix and variants. Publ. Inst. Math.(Beograd)(NS), 95(109), 267-280.en_US
dc.identifier.issn0350-1302-
dc.identifier.urihttp://elib.mi.sanu.ac.rs/files/journals/publ/115/n109p267.pdf-
dc.identifier.urihttps://hdl.handle.net/20.500.11851/1714-
dc.description.abstractFour generalizations of the Filbert matrix are considered; with additional asymmetric parameter settings. Explicit formula are derived for the LU-decompositions, their inverses, and the inverse matrix. The approach is mainly to use the q-analysis and to leave the justification of the necessary identities to the q-version of Zeilberger's algorithm for some of them, and for the rest of the necessary identities, to guess the relevant quantities and proving them later by induction.en_US
dc.language.isoenen_US
dc.publisherMathematical Institute of the Serbian Academy of Sciences and Artsen_US
dc.relation.ispartofPublications De L Institut Mathematique-Beograden_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.titleAsymmetric generalizations of the Filbert matrix and variantsen_US
dc.typeArticleen_US
dc.departmentFaculties, Faculty of Science and Literature, Department of Mathematicsen_US
dc.departmentFakülteler, Fen Edebiyat Fakültesi, Matematik Bölümütr_TR
dc.identifier.volume95-
dc.identifier.issue109-
dc.identifier.startpage267-
dc.identifier.endpage280-
dc.identifier.wosWOS:000334981100022en_US
dc.identifier.scopus2-s2.0-84897953618en_US
dc.institutionauthorKılıç, Emrah-
dc.contributor.YOKid29574-
dc.identifier.doi10.2298/PIM1409267K-
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.relation.internationalNational Research Foundationen_US
dc.identifier.scopusqualityQ4-
item.fulltextNo Fulltext-
item.languageiso639-1en-
item.openairetypeArticle-
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
item.cerifentitytypePublications-
item.grantfulltextnone-
crisitem.author.dept07.03. Department of Mathematics-
Appears in Collections:Matematik Bölümü / Department of Mathematics
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection
Show simple item record

CORE Recommender

SCOPUSTM   
Citations

8
checked on Dec 29, 2022

WEB OF SCIENCETM
Citations

8
checked on Feb 4, 2023

Page view(s)

30
checked on Dec 26, 2022

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.